MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 8MM 3B TW 50CT; Needle, hypodermic, single lumen

EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 8MM 3B TW 50CT; Needle, hypodermic, single lumen
Model Number 320616
Medical Device Problem Codes Off-Label Use (1494); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer reported needle clog during injection, she stated that there is no insulin flow.Consumer does not prime.Lot #: 3313014 catalog #: 320616 date of event: unknown samples: discarded.

Brand Name
PN RELION 31G X 8MM 3B TW 50CT
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA
CH 
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr
parsippany, NJ 07054
MDR Report Key22535744
Report Number3027605735-2025-00044
Device Sequence Number12614920
Product Code FMI
UDI-Device Identifier00681131386814
UDI-Public00681131386814
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320616
Device Lot Number3313014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American